It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Hearing Disorders Message Board


Hearing Disorders Board Index


Hi guys,

For about 3 months last year I took roughly 80-120g of Methylphenidate a day. Before that, I had exceeded my dose (of 60mg a day) a fair few times, with usage having no real consistency, only really took the medication when I needed it.

Anyhoo, since then, and since months of paranoia 'brain zaps' etc, all seems to be going well again, except for this tinnitus I've got in my ears.

It seems to be getting worse, and is accompanied by a strange tingling sensation in my ear drums.

I replaced methylphenidate with dexamphetamine about a week ago, but my usage has been sporadic, and my ears still seem to be getting worse, I've also been experiencing musical hallucinations when I'm tired, but only when there is background noise such as a fan or wind. My brain seems to transform them into melodies, in all honesty it's quite pleasant, albeit pretty wierd, and sometimes it sounds like voices.

Also, when I block my nose and blow out (to re-pressurise) I notice that one ear pops before the other, although I'm not sure if this is of any relevance. Furthermore on some evenings I still get a little bit paranoid but for the most part I've learnt to deal with it and it doesn't bother me.

What is bothering me however is the mildly-painful tingling in my ears in combination with the tinnitus. I've been to a GP who prescribed me ear-drops for what she described as 'excema' of the ears, but they did nothing at all.

I'm just wondering if anybody has any opinions on possible brain damage (although I feel basically fine, if not very slightly less eloquent), or any other causes?

The tinnitus is getting louder, and also seems to be getting lower in frequency.

Thanks for any help!

James





All times are GMT -7. The time now is 11:57 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!